# SDR SWIA201128047

- Difficulty date: September 27, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 33,433 hours, 48,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR EMERGENCY LIGHT IS OUT.  (FLT 6320)  RELAMPED EMERGENCY LIGHT.
